# SDR RAIA201705120001

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 38,935 hours, 23,067 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 23092029001
- Part serial: 10794151003
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LEVER DISAGREE EICAS WARNING AFTER DEPARTURE WITH A RED HATCHED BOX OVER LEFT MAIN LANDING GEAR INDICATOR. REMOVED AND REPLACED BROKEN TOP BOLT OF LT SHOCK ABSORBER. FERRIED AIRCRAFT TO STL. REMOVED AND REPLACED LT MAIN LANDING GEAR LEG STRUCTURE ASSY DUE TO A SCRATCH IN IN BEARING FOR ATTACH POINT OF UPPER SHOCK ABSORBER. OPERATION CHECK GOOD OF LANDING GEAR.
